Research

Disease-induced stabilization of predator-prey oscillations


Reference:

Hilker, F. M. and Schmitz, K., 2008. Disease-induced stabilization of predator-prey oscillations. Journal of Theoretical Biology, 255 (3), pp. 299-306.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)

Official URL:

http://dx.doi.org/10.1016/j.jtbi.2008.08.018

Details

Item Type Articles
CreatorsHilker, F. M.and Schmitz, K.
DOI10.1016/j.jtbi.2008.08.018
DepartmentsFaculty of Science > Mathematical Sciences
Research CentresCentre for Mathematical Biology
RefereedYes
StatusPublished
ID Code16094

Export

Actions (login required)

View Item